Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mkm1022

Am I immune to Minocycline?

I have been taking Minocycline for 11 months now in conjuction with Clindamycin and Retin-a Micro (15 Months), am I immune? Also, if you are immune does that not mean that you have to slowly ween off and will not have the bad acne side affects? Thanks.

Share this post


Link to post
Share on other sites

When stopping any antibiotic used for acne you should wean off or risk a flare. That antibiotic is not suppressing only p.acnes but many other topical bacteria as well. Once they're not suppressed by the antibiotic they will have a field day on your face or body. A bacterial party will ensue, a bacterial flare, an 'acne flare or bloom' as my doctor termed it.

Your doctor may give you a taper dosage or you can search the internet for a recommended taper or you can consult with the pharmacist. A taper dosage is about the only time I'll ever agree with anyone for not following doctor's orders in regards to a medication.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×